Research

Applications of biological control in resistant host-pathogen systems


Reference:

White, S. M. and White, K. A. J., 2005. Applications of biological control in resistant host-pathogen systems. Mathematical Medicine and Biology - A Journal of the Ima, 22 (3), pp. 227-245.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsWhite, S. M.and White, K. A. J.
DOI10.1093/imammb/dqi006
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7101
Additional InformationID number: ISI:000231952500002

Export

Actions (login required)

View Item